# SDR VNAA20250525014

- Difficulty date: March 28, 2025
- Submitted: May 25, 2025
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10119
- Aircraft time: 47,418 hours, 36,662 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH690313511
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS (6EAS) ON FUSELAGE SKIN LOCATED BTW FS349/ FS421 AND STGR18R / STGR19R.    PREVIOUS BLEND OUT ON AREA (1 EA) BTW FS 364 TO FS349 STGR 18R TO STGR 19R AND AREAS (3 EAS) BTW FS379 TO FS 394 STGR18R TO STGR 19R WERE EVALUATED WITHIN LIMITS PER CRJ700 SRM 53-21-01-101-007-A01 AND DENTS BTW FS409.00 - 421.00 AND BTWN SGTR18R - 19R WERE REPAIRED PER REO 670-53-21-2610 REV.--
